skin-hair-icon
Skin irritation
I have been having isotretinoin medicine 5mg since 8 days and I think because of that I have got some irritation,hardness and redness on my cheeks. My Dr. has suggested me to put Onabet-B cream, is it okay ? and how much time is it going to take for my skin to become back to normal ?
120 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sanchit Talwar
Cosmetologist 8 yrs exp Chandigarh
Hi.I would like to know why were you prescribed Isotretinoin 5 mg in the first place?Onabet b is not a combination that I generally prescribe.Were these medicines prescribed by a Dermatologist or a plain MBBS?.Kindly revert back with your picture for me to guide you better. Regards, Dr.Sanchit Talwar, MD (Skin & VD), Consultant Dermatologist, Dr Talwar's, Skin, Laser and Cosmetic Clinic CHANDIGARH
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.